# SDR DALA2019031801756

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR JAMB INTERNAL ESTRUCTURE (AFT AREA) AT FWD ACCESORY COMPARTMENT DOOR. (CDA). NRC 00474: CRACK ON DOOR JAMB INTERNAL ESTRUCTURE AT FWD ACCESORY COMPARTMENT DOOR WAS REPAIRED PER ETI-17-19-044 REV 2 AND ER/A 576425-14 REV ORIG. SECTION I. ASSOCIATED ER/A 00-576425 ADDED FOR AC 9571. (LP #0989843)
